SciELO - Scientific Electronic Library Online

 
vol.33 número1On Type θ and θn continuaWeak-type (1,1) bounds for a class of operators with discrete kernel índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

BABILONIA, LUIS BENÍTEZ. Fixed point property for nonexpansive mappings and nonexpansive semigroups on the unit disk. Integración - UIS [online]. 2015, vol.33, n.1, pp.41-50. ISSN 0120-419X.

For closed convex subsets D of a Banach spaces, in 2009, Tomonari Suzuki [11] proved that the fixed point property (FPP) for nonexpansive mappings and the FPP for nonexpansive semigroups are equivalent. In this paper some relations between the aforementioned properties for mappings and semigroups defined on D, a closed convex subset of the hyperbolic metric space (, ρ), are studied. This work arises as a generalization to the space (, ρ) of the study made by Suzuki

Palavras-chave : ρ-nonexpansive mappings; fixed point property; semigroups.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )